Chiz, Wag ka ng magmurang Kamyas para kang pinatuyong Kalamyas, pamais sa sinaing na tulingan.
Hi. Unexplained weight loss, like other symptoms, is something to talk to your doctor about. This is in case it is a symptoms of something else and not a side effect of treatment.
Next millennium. Too many cases and almost no resolutions.
I!￣m 20 weeks now with hiv positive and my CD4 is high can I have a healthy baby
Hi my sister has been started on atroiza but when she went back to the clinic they have changed to tribuss is the any difference
Thank you for asking, we will be announcing the entertainment line-up very soon and will be notified by email for those who subscribe.
No bother Laura. Happy to spread a little Gaelic love around. Hope the songs are coming along nicely.
I can help you on this as well.
This is perfect, I love the simple looks and the little details like the zipper on the leg looks amazing!
Doctor, it is my first time taking atrozia. Is it OK for me to vomit that much, is this 1 of side effect?